# SDR IPXA2023062093482

- Difficulty date: June 20, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N167UP
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 0862
- Aircraft time: 22,929 hours, 13,630 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WITH SLIDE ARMING LEVER N DISARM POSITION, PRESSING TEST SWITCH, BUZZER ACTIVATES BUT RED WARNING LIGHT DOES NOT ILLUMINATE. LIGHT DEFERRED PER MEL 52-73-01-1 M 809660 ASSIGNED.  RELAMPED ENTRY DOOR WARNING LIGHT AS REQUIRED. REF ESPM 20-45-15 AND AMM 52-73-11. OPS CHECKS GOOD. M809660 CLEARED. PLACARD REMOVED.
